# SDR SWAA2020050541791

- Difficulty date: April 13, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - L.B.L. 24.5; W.L. 208.1. / REMOVED AND REPLACED ON FLOOR SUPPORT AT BS540 BL0 - LBL24.5 WL208.1 NEW ITEM 7530908 PO#790626 IAW SRM 51-40-02 AND DWG 143A0060 REV A; 80641U 20APR20
